# SDR SWAA2018091925390

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 68,444 hours, 40,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 1106
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT FAULTY.  R&R SWITCH PER AMM.
